Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS Tulsa, OK

April 19, 2015Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2015, 5:52 PM CDT for Pushmataha County, Oklahoma. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2015, 5:52 PM CDT (22:52 UTC)
Expired
Apr 19, 2015, 6:26 PM CDT
In force
34 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 127 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:52 PM CDTHAIL 14 Ne Snow, OKHAIL COVERED THE GROUND. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WUUS54 KTSA 192252
SVRTSA
OKC127-192345-
/O.NEW.KTSA.SV.W.0111.150419T2252Z-150419T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 645 PM CDT

* AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
  OF SNOW...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...NASHOBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3440 9543 3454 9538 3450 9504 3425 9505
TIME...MOT...LOC 2252Z 287DEG 34KT 3444 9531

HAIL...1.25IN
WIND...60MPH

$$
3 follow-up statements
458 
WWUS54 KTSA 192305
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT SUN APR 19 2015

OKC127-192345-
/O.CON.KTSA.SV.W.0111.000000T0000Z-150419T2345Z/
PUSHMATAHA OK-
605 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PUSHMATAHA COUNTY UNTIL 645 PM CDT...

AT 603 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
NASHOBA...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3435 9531 3452 9522 3450 9504 3425 9505
TIME...MOT...LOC 2305Z 287DEG 34KT 3440 9516

HAIL...1.25IN
WIND...60MPH

$$
890 
WWUS54 KTSA 192313
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT SUN APR 19 2015

OKC127-192345-
/O.CON.KTSA.SV.W.0111.000000T0000Z-150419T2345Z/
PUSHMATAHA OK-
613 PM CDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PUSHMATAHA COUNTY UNTIL 645 PM CDT...

AT 611 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHEAST
OF NASHOBA...AND MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3434 9519 3448 9513 3447 9504 3425 9505
TIME...MOT...LOC 2313Z 288DEG 37KT 3437 9506

HAIL...1.25IN
WIND...60MPH

$$
208 
WWUS54 KTSA 192326
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT SUN APR 19 2015

OKC127-192336-
/O.CAN.KTSA.SV.W.0111.000000T0000Z-150419T2345Z/
PUSHMATAHA OK-
626 PM CDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUSHMATAHA COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM.

LAT...LON 3434 9519 3448 9513 3447 9504 3425 9505
TIME...MOT...LOC 2326Z 288DEG 37KT 3433 9491

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:57 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 19, 3:57 PM CDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
357 PM CDT SUN APR 19 2015

.DISCUSSION...
SCATTERED CONVECTION HAS DEVELOPED OVER THE PAST COUPLE OF HOURS
ACROSS OKLAHOMA AND NORTHWEST ARKANSAS AHEAD OF A COLD FRONT
POSITIONED FROM SOUTHWEST TEXAS THROUGH WESTERN OKLAHOMA AND INTO
EASTERN KANSAS. THE ASSOCIATED UPPER LEVEL LOW THAT WAS OVER
SOUTHERN COLORADO YESTERDAY CONTINUES TO PUSH EASTWARD AND WAS
LOCATED ACROSS SOUTHERN KANSAS AND NORTHERN OKLAHOMA PER LATEST
WATER VAPOR IMAGERY. TWO DISTINCT VORT MAXES...ONE WITH THE UPPER
LOW AND A SECOND TO THE EAST SOUTHEAST OF THE LOW WAS AIDING IN THE
INITIATION OF THE CONVECTION.

CURRENT THINKING ON STORM PROGRESSION AND SEVERE POTENTIAL THIS
EVENING REMAINS ABOUT THE SAME FROM THE LATE MORNING FORECAST
DISCUSSION. THE GREATEST POTENTIAL FOR THUNDERSTORM DEVELOPMENT
ALONG WITH SEVERE WEATHER POTENTIAL CONTINUES TO BE MAINLY OVER
SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS...WHERE INSTABILITY
REMAINS THE GREATEST OVER THE CWA. ACROSS NORTHEAST OKLAHOMA INTO
FAR NORTHWEST ARKANSAS...THE OUTFLOW BOUNDARY FROM THIS MORNING
HAS LIMITED THE INSTABILITY RECOVERY WHICH COULD LIMIT THE OVERALL
THUNDERSTORM/SEVERE POTENTIAL. COLD TEMPS ALOFT ALONG WITH THE
FORCING FROM THE TWO VORT MAXES WILL ALLOW FOR AT LEAST A LIMITED
SEVERE POTENTIAL OVER ALL OF THE CWA INTO THE EVENING HOURS...WITH
ELEVATED SEVERE POTENTIAL FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS. LARGE HAIL ALONG WITH DAMAGING WINDS LOOK TO BE THE MAIN
THREATS...THOUGH WITH THE AMOUNT OF VORTICITY IN THE ATMOSPHERE
AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE TORNADIC POTENTIAL
SHOULD BE PRIMARILY OVER FAR SOUTHEAST OKLAHOMA INTO WEST CENTRAL
ARKANSAS. THE CURRENT SEVERE THUNDERSTORM WATCH GOES TIL O1Z.

THE COLD FRONT WILL CONTINUE TO SWEEP ACROSS THE REGION AND
THROUGH THE CWA THIS EVENING AS THE UPPER LOW PUSHES OFF TO THE
EAST AND GETS ABSORBED WITHIN A CLOSED LOW DROPING OUT OF CENTRAL
CANADA. THUNDERSTORM CHANCES ARE EXPECTED TO TAPER OFF FROM WEST
TO EAST THIS EVENING...WITH MOST OF THE ACTIVITY EXITING THE CWA
AROUND 06Z. ANY REMAIN PRECIP AFTER 06Z LOOKS TO BE FAR ENOUGH
FROM THE INSTABILITY THAT LIGHT RAIN SHOWERS COULD BE POSSIBLE
OVER NORTHWEST ARKANSAS FOR A FEW MORE HOURS BEFORE FINALLY EXITING.

BEHIND THE COLD FRONT...GUSTY NORTHERLY WINDS IN THE 15-30 MPH
RANGE WILL BE CAPABLE THROUGH THE EVENING HOURS...WITH SPEEDS IN THE
10-20 MPH RANGE OVERNIGHT. DRIER AND COLDER AIR AT THE SURFACE WAS
LAGGING A BIT BEHIND THE FRONT AND SHOULD MOVE INTO THE CWA
OVERNIGHT. LOW TEMPS MONDAY MORNING LOOK TO BE IN THE 40S FOR MOST
LOCATIONS. COOLER AND DRY CONDITIONS ARE EXPECTED TO REMAIN OVER THE
CWA MONDAY AND MONDAY NIGHT BEFORE AN UPPER LEVEL IMPULSE DROPS
THROUGH THE PLAINS TUESDAY ON THE BACKSIDE OF THE MAIN UPPER LOW
OVER THE GREAT LAKES REGION. RAIN CHANCES ALONG WITH AN ISOLATED
THUNDERSTORM POTENTIAL WILL BE POSSIBLE FOR THE CWA
TUESDAY/TUESDAY NIGHT.

THUNDERSTORM CHANCES INCREASES WEDNESDAY AS A FRONTAL BOUNDARY
SETS UP OVER THE CENTRAL PLAINS AND SAGS SOUTHWARD AHEAD OF A
SHORTWAVE PROGGED TO MOVE INTO/THROUGH THE DESERT SOUTHWEST. AHEAD
OF THE FRONT...INCREASING MOISTURE AND INSTABILITY WILL ALLOW FOR
A LIMITED SEVERE POTENTIAL WEDNESDAY AFTERNOON/WEDNESDAY NIGHT.
LATEST MODEL SOLUTIONS HAVE SPED UP THE TIMING OF THE
FRONT...PUSHING IT INTO THE CWA WEDNESDAY NIGHT INSTEAD OF DURING
THE DAY THURSDAY AS IT WAS PROGGED 24-HRS AGO. THIS FRONTAL
BOUNDARY LOOKS TO MOVE SOUTH THROUGH THE REGION THURSDAY AND
BECOME NEARLY STATIONARY NEAR/JUST SOUTH OF THE RED RIVER FRIDAY.
WITH THE FRONT SOUTH OF THE CWA THURSDAY...GREATER THUNDERSTORM
CHANCES SHOULD BE CLOSER TO THE FRONT AS COOLER AIR FILTERS INTO
THE CWA. THE FRONT ALONG WITH A POTENTIAL DRYLINE LOOKS TO LIFT
BACK NORTHWARD FRIDAY NIGHT AND SATURDAY WHICH WILL ALLOW FOR
THUNDERSTORM CHANCES TO SPREAD BACK NORTHWARD OVER THE CWA. AGAIN
A LIMITED SEVERE POTENTIAL WILL BE POSSIBLE DURING THIS TIME
FRAME. THUNDERSTORM CHANCES WILL REMAIN POSSIBLE INTO SUNDAY
BEFORE THE SHORTWAVE FROM THE DESERT SOUTHWEST PUSHES OFF TO THE
EAST OF THE CWA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   46  66  47  68 /  20   0  10  30
FSM   48  68  48  70 /  40   0  10  30
MLC   47  69  45  70 /  10   0  10  30
BVO   42  67  41  68 /  20   0  10  30
FYV   43  62  40  65 /  50   0   0  30
BYV   45  62  42  66 /  60   0   0  30
MKO   44  67  46  68 /  20   0  10  30
MIO   44  64  42  66 /  40   0   0  30
F10   45  67  45  68 /  20   0  20  30
HHW   48  70  46  71 /  10   0  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...30
LONG TERM....20
Hazardous weather outlook, Apr 19, 1:07 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT SUN APR 19 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
107 PM CDT SUN APR 19 2015

...SEVERE WEATHER CHANCES INCREASE THIS AFTERNOON AND EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
	ONSET...3 PM TO 8 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...2 PM TO 9 PM.

	AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA INTO WEST
        CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON THROUGH EVENING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTERNOON.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND
INTENSITY FROM MID AFTERNOON THROUGH THE EARLY EVENING HOURS...
ESPECIALLY ACROSS SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
LARGE HAIL...AROUND 2 INCHES...WILL BE POSSIBLE WITH THE STRONGEST
STORMS.  ADDITIONALLY...A LIMITED RISK OF TORNADOES WILL EXIST
GENERALLY ALONG AND SOUTH OF A LINE FROM MCALESTER TO FAYETTEVILLE.
LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE ACROSS FAR EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS WHICH MAY PRODUCE ISOLATED FLASH FLOODING.
GUSTY NORTH WINDS WILL OVERSPREAD THE REGION AS A COLD FRONT SWEEPS
THROUGH LATE THIS AFTERNOON AND EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY THROUGH SATURDAY...SEVERE THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A BRIEF DRY PERIOD IS EXPECTED MONDAY BEFORE THE WEATHER PATTERN
RETURNS TO AN UNSETTLED STATE.  THIS WILL RETURN THUNDERSTORM
CHANCES TO THE REGION FOR MUCH OF THE WORK WEEK...WITH PERIODIC
CHANCES FOR SEVERE WEATHER.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 19, 5:20 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
520 PM CDT SUN APR 19 2015

ARZ001-010-OKZ069-192300-
ADAIR OK-BENTON AR-WASHINGTON AR-
520 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN BENTON AND NORTHWESTERN WASHINGTON

IN NORTHEAST OKLAHOMA
     EASTERN ADAIR

AT 521 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GALLITIN TO 3 MILES SOUTH OF WESTVILLE...MOVING EAST
AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WESTVILLE...ROCKY COMFORT...FAIRMOUNT...SHADY GROVE...
HARMON...ROGERS...LOWELL...GALLITIN...HEALING SPRINGS...SPRINGTOWN...
HIGHFILL...CAVE SPRINGS...MONTE NE...FAYETTEVILLE...SPRINGDALE...
FARMINGTON...SUMMERS...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...
SAVOY...WHEELER...JOHNSON...TONTITOWN...ELM SPRINGS...OAK GROVE AND
NORTHWEST ARKANSAS REGIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3642 9396 3606 9415 3591 9462 3624 9449
TIME...MOT...LOC 2221Z 249DEG 31KT 3620 9442 3595 9453
Local storm report, Apr 19, 5:21 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             STILWELL                35.81N 94.63W
04/19/2015  E1.00 INCH       ADAIR              OK   EMERGENCY MNGR

&&

LACY
Special weather statement, Apr 19, 5:25 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
525 PM CDT SUN APR 19 2015

OKZ072-074-076-192300-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
525 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL AND NORTHEASTERN LE FLORE

IN EAST CENTRAL OKLAHOMA
     SOUTHERN SEQUOYAH

AT 525 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF TAMAHA...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...KANIMA...TAMAHA...
SALLISAW...GANS...MULDROW...ROLAND...MOFFETT...SPIRO...POCOLA...
SCULLYVILLE...BRADEN...COWLINGTON AND ARKOMA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3522 9444 3527 9505 3545 9506 3550 9445
      3549 9445
TIME...MOT...LOC 2225Z 267DEG 34KT 3536 9502
Local storm report, Apr 19, 5:28 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             1 SSW VIAN              35.48N 94.98W
04/19/2015  E1.25 INCH       SEQUOYAH           OK   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL

&&

LACY
Special weather statement, Apr 19, 5:40 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT SUN APR 19 2015

OKZ049-192315-
PUSHMATAHA OK-
540 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN PUSHMATAHA

AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
MOYERS...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ANTLERS...DELA...MOYERS...FINLEY...KOSOMA AND
KELLOND.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3422 9579 3441 9579 3442 9578 3432 9541
      3415 9553 3416 9561
TIME...MOT...LOC 2241Z 292DEG 30KT 3432 9580
Special weather statement, Apr 19, 5:42 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT SUN APR 19 2015

OKZ055>057-192330-
CRAIG OK-NOWATA OK-WASHINGTON OK-
542 PM CDT SUN APR 19 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NOWATA AND WASHINGTON

AT 542 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 27 MILES NORTHEAST OF SOUTH COFFEYVILLE TO 5 MILES
SOUTHEAST OF WANN...MOVING SOUTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...NOWATA...DELAWARE...
LENAPAH...WANN...WATOVA...NEW ALLUWE...BARTLESVILLE...OCHELATA...
DEWEY...COPAN...VINITA...WHITE OAK...CENTRALIA...HOLLOW...PYRAMID
CORNERS...BLUEJACKET...CENTRAILIA...WELCH AND SOUTH COFFEYVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3697 9504 3695 9500 3659 9500 3660 9600
      3686 9600 3701 9584 3701 9501
TIME...MOT...LOC 2242Z 297DEG 33KT 3731 9534 3686 9572

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 8:37 PM CDTSpecial Weather StatementTSACreek, Okfuskee53 min
Apr 18, 8:42 PM CDTRiver Flood WarningTSALeFlore18 hr
Apr 18, 9:28 PM CDTSpecial Weather StatementTSACreek, Okfuskee47 min
Apr 18, 10:17 PM CDTSpecial Weather StatementTSAOkmulgee, Tulsa28 min
Apr 18, 10:42 PM CDTSpecial Weather StatementTSAHughes48 min
Apr 18, 11:10 PM CDTSpecial Weather StatementTSAPittsburg50 min
Apr 18, 11:39 PM CDTSpecial Weather StatementTSAOsage36 min
Apr 18, 11:51 PM CDTSpecial Weather StatementTSAPittsburg24 min
Apr 19, 2:37 PM CDTSpecial Weather StatementTSAHaskell23 min
Apr 19, 2:56 PM CDTSevere Thunderstorm WarningTSALeFlore34 min
Apr 19, 3:13 PM CDTSevere Thunderstorm WarningTSALeFlore47 min
Apr 19, 3:52 PM CDTSpecial Weather StatementTSAOkfuskee38 min
Apr 19, 3:54 PM CDTSpecial Weather StatementTSAPawnee36 min
Apr 19, 4:10 PM CDTSpecial Weather StatementTSAWagoner35 min
Apr 19, 4:11 PM CDTSpecial Weather StatementTSAMcIntosh34 min
Apr 19, 4:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee37 min
Apr 19, 4:24 PM CDTSpecial Weather StatementTSAWashington36 min
Apr 19, 4:28 PM CDTSevere Thunderstorm WarningTSACreek47 min
Apr 19, 4:34 PM CDTSpecial Weather StatementTSAPittsburg41 min
Apr 19, 4:40 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Apr 19, 4:41 PM CDTSevere Thunderstorm WarningTSAPittsburg49 min
Apr 19, 4:44 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah46 min
Apr 19, 4:47 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee43 min
Apr 19, 4:56 PM CDTSpecial Weather StatementTSARogers34 min
Apr 19, 5:00 PM CDTSpecial Weather StatementTSAAdair30 min
Apr 19, 5:04 PM CDTSevere Thunderstorm WarningTSAAdair41 min
Apr 19, 5:09 PM CDTSevere Thunderstorm WarningTSASequoyah20 min
Apr 19, 5:12 PM CDTSevere Thunderstorm WarningTSAPushmataha48 min
Apr 19, 5:25 PM CDTSpecial Weather StatementTSASequoyah35 min
Apr 19, 5:40 PM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 19, 5:42 PM CDTSpecial Weather StatementTSACraig, Nowata, Washington48 min
Apr 19, 6:29 PM CDTSpecial Weather StatementTSACraig, Ottawa61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.